2019
Том 71
№ 5

All Issues

Eremin I. I.

Articles: 3
Article (Ukrainian)

Symmetric duality for lexicographic linear programming problems

Eremin I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 766–773

A symmetric pair of lexicographic linear-programming (LP) problems, connected by regular relations, is formulated for problems of multicriteria linear optimization. A duality theorem for improper linear-programming problems (ILPP) is constructed in terms of lexicographic optimization.

Article (Ukrainian)

Linear inequalities in mathematical programming and pattern recognition

Astaf 'ev N. N., Eremin I. I., Mazurov V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 288-297

Article (Ukrainian)

Linear inequalities and some of their applications

Eremin I. I., Krasovskii N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 465—478